# SDR WX0A2017031073238

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 58,653 hours, 33,225 cycles
- Engine: Pwa JT8D219
- System (JASC): 7710 · Power Indicating System
- Part: Bullet
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB, THE LT ENGINE WAS NOT PRODUCING FULL POWER, CLIMB RATE WAS ABOUT 500 FPM.  EMERGENCY DECLARED.   R & R ENGINE NOSE BULLET AND PT2 FLEX LINE IN PYLON.  (ORIGINAL SUBMISSION DATE: 03-31-2017)
